{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,19]],"date-time":"2026-08-19T19:26:23Z","timestamp":1787167583926,"version":"build-2736575974"},"reference-count":16,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"2","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian Dermatol Online J"],"published-print":{"date-parts":[[2020]]},"DOI":"10.4103\/idoj.idoj_259_19","type":"journal-article","created":{"date-parts":[[2021,12,6]],"date-time":"2021-12-06T04:11:50Z","timestamp":1638763910000},"page":"208","source":"Crossref","is-referenced-by-count":19,"title":["Study of clinical profile of patients presenting with topical steroid-induced facial dermatosis to a tertiary care hospital"],"prefix":"10.4103","volume":"11","author":[{"given":"Liza","family":"Mohapatra","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sonal","family":"Jain","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Prasenjeet","family":"Mohanty","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Swapna","family":"Jena","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Binodini","family":"Behera","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/2229-5178.280252-1","doi-asserted-by":"crossref","first-page":"101","DOI":"10.1038\/jid.1952.72","article-title":"The effect of topically applied compound F in selected dermatoses","author":"Sulzberger","year":"1952","journal-title":"J Invest Dermatol"},{"key":"key-10.4103\/2229-5178.280252-2","doi-asserted-by":"crossref","first-page":"265","DOI":"10.4103\/0019-5154.182417","article-title":"Topical steroid damaged\/dependent face (TSDF): An entity of cutaneous pharmacodependence","author":"Lahiri","year":"2016","journal-title":"Indian J Dermatol [serial online]"},{"key":"key-10.4103\/2229-5178.280252-3","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1016\/j.jaad.2005.01.010","article-title":"Adverse effects of topical glucocorticosteroids","author":"Hengge","year":"2006","journal-title":"Jam Acad Dermatol"},{"key":"key-10.4103\/2229-5178.280252-4","doi-asserted-by":"crossref","first-page":"135","DOI":"10.1016\/S0738-081X(01)00244-9","article-title":"Demodex folliculorum in development of dermatitis rosaeciformis steroidica and rosacea-related diseases","author":"Basta-Juzbaise","year":"2002","journal-title":"Clin Dermatol"},{"key":"key-10.4103\/2229-5178.280252-5","doi-asserted-by":"crossref","first-page":"23","DOI":"10.1111\/j.1365-4362.1979.tb01905.x","article-title":"Steroid addiction","author":"Kligman","year":"1979","journal-title":"Int J Dermatol"},{"key":"key-10.4103\/2229-5178.280252-6","doi-asserted-by":"crossref","first-page":"42","DOI":"10.4103\/0378-6323.74974","article-title":"Topical corticosteroid-induced rosacea-like dermatitis: A clinical study of 110 cases","author":"Rathi","year":"2011","journal-title":"Indian J Dermatol Venereol Leprol","ISSN":"https:\/\/id.crossref.org\/issn\/0378-6323","issn-type":"print"},{"key":"key-10.4103\/2229-5178.280252-7","doi-asserted-by":"crossref","first-page":"493","DOI":"10.1046\/j.1365-2133.2003.05161.x","article-title":"Skin diseases associated with the cosmetic use of bleaching products in women from Dakar, Senegal","author":"Mahe","year":"2003","journal-title":"BRJ Dermatol"},{"key":"key-10.4103\/2229-5178.280252-8","first-page":"847","article-title":"Misuse of topical corticosteroids: A clinical study from an Iraqi hospital","author":"AI-Dhalimi","year":"2006","journal-title":"East Mediterr Health J"},{"key":"key-10.4103\/2229-5178.280252-9","doi-asserted-by":"crossref","first-page":"618","DOI":"10.1111\/j.1365-2230.2009.03761.x","article-title":"Facial corticosteroids addictive dermatitis in Guiyang city, China","author":"Lu","year":"2009","journal-title":"Clin Exp Dermatol"},{"key":"key-10.4103\/2229-5178.280252-10","doi-asserted-by":"crossref","first-page":"160","DOI":"10.4103\/0378-6323.77455","article-title":"Topical corticosteroid abuse on the face: A prospective, multicenter study of dermatology outpatients","author":"Saraswat","year":"2011","journal-title":"Indian J Dermatol Venereol Leprolo"},{"key":"key-10.4103\/2229-5178.280252-11","doi-asserted-by":"crossref","first-page":"433","DOI":"10.18203\/issn.2455-4529.IntJResDermatol20173926","article-title":"Topical steroid abuse on face: A prospective study from a tertiary care centre of north India","author":"Nyati","year":"2017","journal-title":"Int J Res Dermatol"},{"key":"key-10.4103\/2229-5178.280252-12","doi-asserted-by":"crossref","first-page":"5","DOI":"10.7241\/ourd.20141.01","article-title":"Topical corticosteroid abuse on the face: A prospective, study on outpatients of dermatology","author":"Ambika","year":"2014","journal-title":"Our Dermatol Online"},{"key":"key-10.4103\/2229-5178.280252-13","doi-asserted-by":"crossref","first-page":"436","DOI":"10.4103\/2229-5178.142486","article-title":"Misuse of topical corticosteroids: A clinical study of adverse effects","author":"Dey","year":"2014","journal-title":"Indian Dermatol Online J","ISSN":"https:\/\/id.crossref.org\/issn\/2229-5178","issn-type":"print"},{"key":"key-10.4103\/2229-5178.280252-14","doi-asserted-by":"crossref","first-page":"130","DOI":"10.7241\/ourd.20152.35","article-title":"Topical corticosteroids: Abuse and misuse","author":"Inakanti","year":"2015","journal-title":"Our Dermatol online"},{"key":"key-10.4103\/2229-5178.280252-15","first-page":"375","article-title":"Topical steroid damaged\/dependent face (TSDF): A study from a tertiary care hospital in Eastern India","author":"Pal","year":"2018","journal-title":"Indian J Dermatol","ISSN":"https:\/\/id.crossref.org\/issn\/0019-5154","issn-type":"print"},{"key":"key-10.4103\/2229-5178.280252-16","doi-asserted-by":"crossref","first-page":"618","DOI":"10.4103\/0019-5154.193666","article-title":"Topical steroid awareness and abuse: A prospective study among dermatology outpatients","author":"Nagesh","year":"2016","journal-title":"Indian J Dermatol","ISSN":"https:\/\/id.crossref.org\/issn\/0019-5154","issn-type":"print"}],"container-title":["Indian Dermatology Online Journal"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,19]],"date-time":"2026-08-19T18:24:41Z","timestamp":1787163881000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/idoj.IDOJ_259_19"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020]]},"references-count":16,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2020]]}},"alternative-id":["280252"],"URL":"https:\/\/doi.org\/10.4103\/idoj.idoj_259_19","relation":{},"ISSN":["2229-5178"],"issn-type":[{"value":"2229-5178","type":"print"}],"subject":[],"published":{"date-parts":[[2020]]}}}